# SDR ASOA99025

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 20,964 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4069 - EN ROUTE ATL-CRW AT FL230, THE LEFT ENGINE 'ENGINE CONTROL' AND 'OIL PRESSURE' AURAL WARNINGS CAME ON.  CREW NOTED THAT THE OIL PRESSURE, NH AND TORQUE ALL READ ZERO, WITH AN OIL PRESSURE LIGHT ON THE MAP.  CREW SHUT DOWN THE LEFT ENGINE, DECLARED AN EMERGENCY, ELECTRICALLY FEATHERED THE LEFT ENGINE AND LANDED UNEVENTFULLY AT TRI.  ASA MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
